# SDR SWAA054096

- Difficulty date: December 23, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 33,303 hours, 28,046 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6945736
- Condition: Cracked
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE FWD ATTACH MOUNT BRACKET CRACKED.  REMOVED AND REPLACED BRACKET PER SRM.
